MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-M
Medical Device Problem Codes Device Dislodged or Dislocated (2923); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Aortic Valve Insufficiency/ Regurgitation (4450); Insufficient Information (4580)
Date of Event 10/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Manufacturer is retrieving further information from the healthcare facility and will submit a follow-up report upon availability of new, relevant details.
 
Event or Problem Description
Manufacturer received information through device tracking department.Reportedly, on (b)(6) 2025, a perceval plus valve, pvf-m, was implanted and explanted intra-operatively due to unknown reason.No information regarding any allegation of a device dysfunction or patient injury has yet been received from the site of at this time.
 
Event or Problem Description
Manufacturer received information through device tracking department.Reportedly, on (b)(6) 2025, a perceval plus valve, pvf-m, was implanted and explanted intra-operatively due to unknown reason.Based on the operational report received, during the surgery, a transverse aortotomy was made and the aorta was transected to expose the native valve.A medium perceval valve was selected and implanted according to manufacturer's instruction for use.The aortotomy was closed in 2 layers.The aortic valve initially appeared to be in good position, and no significant paravalvular leak was noted.However, after reversing anticoagulation and preparing to decannulate it was noted that the valve had shifted and was not in its original position.This prompted re-anticoagulation and resumption of cardiopulmonary bypass.The previous aortotomy was spared and the aorta was opened slightly more distal.The perceval valve was removed and a 21 mm inspiris valve was implanted with 2-0 ethibond sutures with pledgets in the lv outflow tract.The aortotomy was closed again.The patient separated from bypass easily after de-airing.The next 2 hours were elevated to hemostasis.The cannulas were removed and their sites secured with pledgeted and nonpledgeted sutures.Prolene sutures and topical antihemostatic agents were used as adjunct to blood products and time to control postoperative bleeding.Temporary pacing wires were placed on the right atrium and right ventricle.Blake drains used to drain the anterior and posterior mediastinum as well as both pleural spaces.Once hemostasis was achieved the sternum was approximated with kls martin plates and steel wire.The presternal fascia, subcutaneous and subcuticular tissues were closed with absorbable suture and individual layers.Patient was taken to the intensive care unit in satisfactory condition.Reportedly, patient had extremely friable tissues.
 
Additional Manufacturer Narrative
Updated sections b4, b5, g3, g6, h2, h6.The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Since the device was not returned to the manufacturer, further investigation on the device could not be performed.However, from the document review performed, no manufacturing deficiencies were identified.Since perceval valve size m was replaced with inspiris valve size 21, the possible cause of the reported dislodgement event, could be related to the mis-sizing.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key23547681
Report Number3004478276-2025-00185
Device Sequence Number9283980
Product Code LWR
UDI-Device Identifier08022057015372
UDI-Public(01)08022057015372(240)PVF-M(17)261210
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P150011S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-M
Device Catalogue NumberPVF-M
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2025
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexMale